MathSciNet Relay Station
MathSciNet bibliographic data
MR246955 20.29
Higman, Graham; McKay, John On Janko's simple group of order $50,232,960$. Bull. London Math. Soc. 1 (1969), 89–94; correction, ibid. 1 1969 219.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement